# SDR 20010112SG041

- Difficulty date: December 2, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC122
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 2,058 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS ALTIMETER STUCK AT 10,200 FEET, AIR TURN BACK.  CAPTAINS ALTIMETER REMOVED AND REPLACED.  SYSTEM TESTED OK.  (M)
